# SDR EISA99078

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162241
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND INBOARD RIB AND RIB ATTACH ANGLE AT NR 1 SLAT ACTUATOR ATTACH POINT CRACKED.  REMOVED AND REPLACED SLAT WITH A SERVICEABLE UNIT PER MM 27-81-11.  (M)
